# SDR JJBA20221227022

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 45,217 hours, 28,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EXT MCD EMERGENCY LIGHT BULB. FAILED OPS CHECK. MCD EMERGENCY LIGHT OPS CHECK SAT. FOUND EXT MCD EMERGENCY LIGHT TO FAIL OPS CHECK. REMOVED AND REPLACED EXT MCD EMERGENCY LIGHT ASSEMBLY. OPS CHECK SAT.
